# SDR QXEA2017032100160

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AFT EQUIPMENT SEAT RAIL CORRODED BEYOND LIMITS RAIL 23. REMOVED CENTER AFT EQUIPMENT SEAT RAIL 23 IAW SRM 51-40-07-02-01. NUT PLATES RIVETED TO SEAL RAIL IAW SRM 51-42-75. NEW SEAT RAIL RIVETED IN PLACE IAW SRM 51-42-05. INSTALLED BOLTS IAW AMM TASK 20-10-01-430-801.
